# SDR SWAA2022021492543

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** (ACB) INTERCOSTAL HAS CORROSION ON LOWER SURFACE AROUND NUTPLATES B.S.787-847; RBL19; WL154. / DAMAGE EVALUATION ON ACB SUB-THRESHOLD WEB BS 787-847 RBL 19 WL 154 WAS FOUND TO BE OUT OF LIMITS. DUE TO DAMAGE PROXIMITY TO HOLES PER SRM 53-00-53. REMOVED AND INSTALLED NEW WEB PER SRM 51-40-02; DWG 146A8120; DWG 146A8121; MM 51-31-00; SRM 51-40-05 87713U 11APR18
